# SDR SWAA2022031181229

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737*
- Aircraft serial: 32494
- Aircraft time: 55,156 hours, 32,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER-WING EMERGENCY LIGHT INOP. / [01] CLEANED LIGHT FIXTURE CORROSION AND RE-LAMPED THE L/H OVERWING EMERGENCY EXIT LIGHT PER SWPM 20-10-04 AND AMM 33-51-04. OPS CHECK GOOD.
